General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Funktsional. Anal. i Prilozhen.:

Personal entry:
Save password
Forgotten password?

Funktsional. Anal. i Prilozhen., 1967, Volume 1, Issue 1, Pages 86–96 (Mi faa2809)  

This article is cited in 16 scientific papers (total in 17 papers)

Asymptotic behavior of the eigenvalues of the Sturm–Liouville operator problem

A. G. Kostyuchenko, B. M. Levitan

Full text: PDF file (863 kB)

English version:
Functional Analysis and Its Applications, 1967, 1:1, 75–83

Bibliographic databases:

Received: 17.10.1966

Citation: A. G. Kostyuchenko, B. M. Levitan, “Asymptotic behavior of the eigenvalues of the Sturm–Liouville operator problem”, Funktsional. Anal. i Prilozhen., 1:1 (1967), 86–96; Funct. Anal. Appl., 1:1 (1967), 75–83

Citation in format AMSBIB
\by A.~G.~Kostyuchenko, B.~M.~Levitan
\paper Asymptotic behavior of the eigenvalues of the Sturm--Liouville operator problem
\jour Funktsional. Anal. i Prilozhen.
\yr 1967
\vol 1
\issue 1
\pages 86--96
\jour Funct. Anal. Appl.
\yr 1967
\vol 1
\issue 1
\pages 75--83

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Gekhtman, “On the spectrum of an operator Sturm–Liouville equation”, Funct. Anal. Appl., 6:2 (1972), 151–152  mathnet  crossref  mathscinet  zmath
    2. K. Kh. Boimatov, “Asimptotika spektra operatornogo differentsialnogo uravneniya”, UMN, 28:4(172) (1973), 207–208  mathnet  mathscinet  zmath
    3. I. L. Vulis, M. Z. Solomyak, “Spectral asymptotics of second-order degenerate elliptic operators”, Math. USSR-Izv., 8:6 (1974), 1343–1371  mathnet  crossref  mathscinet  zmath
    4. E. A. Begovatov, “Spektralnye svoistva operatornoi zadachi Shturma–Liuvillya v netsilindricheskoi oblasti”, Konstr. teor. funkts. i funkts. anal., 1, Izd-vo Kazanskogo un-ta, Kazan, 1977, 3–6  mathnet  mathscinet  zmath
    5. V. A. Mikhailets, “Asymptotics of the eigenvalues of a Sturm–Liouville equation with variable operator coefficients”, Funct. Anal. Appl., 11:1 (1977), 62–63  mathnet  crossref  mathscinet  zmath
    6. M. Z. Solomyak, “Asymptotics of the spectrum of the Schrödinger operator with nonregular homogeneous potential”, Math. USSR-Sb., 55:1 (1986), 19–37  mathnet  crossref  mathscinet  zmath
    7. S. Z. Levendorskii, “Non-classical spectral asymptotics”, Russian Math. Surveys, 43:1 (1988), 149–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. R. S. Ismagilov, “The spectrum of dynamical systems and the Riesz products”, Math. USSR-Sb., 67:2 (1990), 341–366  mathnet  crossref  mathscinet  zmath  isi
    9. N. F. Valeev, Ya. T. Sultanaev, “Spectral properties of the Sturm–Liouville operator in the space of vector functions”, Math. Notes, 65:6 (1999), 781–786  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. R. S. Ismagilov, A. G. Kostyuchenko, “On the Spectrum of a Vector Schrödinger Operator”, Funct. Anal. Appl., 41:1 (2007), 31–41  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. R. S. Ismagilov, A. G. Kostyuchenko, “On the Asymptotics of the Spectrum of a Nonsemibounded Vector Sturm–Liouville Operator”, Funct. Anal. Appl., 42:2 (2008), 89–97  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. Ismagilov, RS, “An invariant of a pair of symmetric operators and the spectra of nonsemibounded Sturm-Liouville vector operators”, Doklady Mathematics, 78:3 (2008), 819  crossref  isi
    13. M. S. Agranovich, V. M. Buchstaber, R. S. Ismagilov, B. S. Kashin, B. S. Mityagin, S. P. Novikov, V. A. Sadovnichii, A. G. Sergeev, Ya. G. Sinai, A. A. Shkalikov, “Anatolii Gordeevich Kostyuchenko (obituary)”, Russian Math. Surveys, 65:4 (2010), 767–780  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. Gesztesy F. Weikard R. Zinchenko M., “On Spectral Theory for Schrodinger Operators with Operator-Valued Potentials”, J. Differ. Equ., 255:7 (2013), 1784–1827  crossref  isi
    15. Gesztesy F. Weikard R. Zinchenko M., “Initial Value Problems and Weyl-Titchmarsh Theory for Schrodinger Operators with Operator-Valued Potentials”, Oper. Matrices, 7:2 (2013), 241–283  crossref  isi
    16. N. F. Valeev, È. A. Nazirova, Ya. T. Sultanaev, “Distribution of the eigenvalues of singular differential operators in a space of vector-functions”, Trans. Moscow Math. Soc., 75 (2014), 89–102  mathnet  crossref  elib
    17. Gesztesy F. Naboko S.N. Weikard R. Zinchenko M., “Donoghue-Type M-Functions For Schrodinger Operators With Operator-Valued Potentials”, J. Anal. Math., 137:1 (2019), 373–427  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:512
    Full text:221
    First page:3

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020